| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during implantation of an intraocular lens (iol), two scratches were observed at the iol optic after implantation.The sample is not available as it still remains in the patient's eye.Additional information was requested and received.
Additional Manufacturer Narrative
Video shows lens implantation with company accessories.Lens preparation for the implantation is not provided in the video.When the cartridge comes in the picture, the lens is advanced at the nozzle tip.Lens position for advancement cannot be confirmed due to the quality of the video.The lens is rapidly advanced and implanted.2 marks are observed at the edge of the optic at the opposite sides of the leading haptic.The complainant indicates the use of non company viscoelastic which is not qualified for use with the associated lens model.The manufacturer internal reference number is: (b)(4).